# SDR SWAA023029

- Difficulty date: December 28, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 49,026 hours, 35,808 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546452
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 GROUND SPOILER DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED NR 5 GROUND SPOILER PER MM.
